# SDR AWXA960074

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND FORWARD GALLEY DOOR WAY OUTER SKIN CRACKED THROUGH FASTENER HOLE AT FORWARD LOWER CORNER OF DOORWAY.  REPAIRED IAW SB 737-53-1074 AND DRAWING 65C27287.  (M)
